question-icon

What causes excessive abdominal pain when diagnosed with Parkinson's disease?

default
Posted on Fri, 12 Jan 2018
Question: I have Parkinsonism and have been on Namenda for 8 months. It has helped cognition & generally has made my life and memory better. A few weeks ago I had my gallbladder removed, but had excessive abdominal pain. After my readmission last week they found a bile leak & fixed that. After surgery I had violent psychotic episodes with hallucinations. I was taking Diladid for pain. After not having any for 36 hrs, I continued to hallucinate. I am trying figure out what medication or combination of meds that may have precipitated this horror. I am a retired nurse.
doctor
Answered by Dr. Erion Spaho (1 hour later)
Brief Answer:
Dilaudid use may be the culprit.

Detailed Answer:
Hello and thanks for using HealthCareMagic.com.

I have read your question and understand your concerns.

There are no significant interactions between Memantine ( Namenda ) and Dilaudid ( hydromorphone ), so, this combination is very unlikely causing your symptoms.

Dilaudid use in the other hand, may result in adverse effects such agitation, visual disturbances, mental clouding, etc. so, this remains a possible explanation, especially in the settings of metabolic imbalances caused by temporary hepatobiliary tract dysfunction.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.




Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Erion Spaho (6 hours later)
Thank you!
doctor
Answered by Dr. Erion Spaho (12 hours later)
Brief Answer:
Follow up.

Detailed Answer:
You are welcome.

Glad I helped you.

Feel free to discuss with me about your health issues.

Kind regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 4423 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes excessive abdominal pain when diagnosed with Parkinson's disease?

Brief Answer: Dilaudid use may be the culprit. Detailed Answer: Hello and thanks for using HealthCareMagic.com. I have read your question and understand your concerns. There are no significant interactions between Memantine ( Namenda ) and Dilaudid ( hydromorphone ), so, this combination is very unlikely causing your symptoms. Dilaudid use in the other hand, may result in adverse effects such agitation, visual disturbances, mental clouding, etc. so, this remains a possible explanation, especially in the settings of metabolic imbalances caused by temporary hepatobiliary tract dysfunction. Hope you found the answer helpful. Let me know if I can assist you further. Take care.